U.S. doctors online nowAsk doctors free
Binghamton, NY
A 67-year-old female asked:

sorbitol, mannitol or xylitol and even splenda upset my stomach. is there a chewable calcium citrate without artificial sweet? i've had roux en y.

1 doctor answer1 doctor weighed in
Dr. Jeremy Eckstein
Bariatrics 20 years experience
Tums (calcium carbonate): Tums (calcium carbonate) is made with sucrose which is sugar.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A member asked:

Both of my older kids had chronic ear infections; does this mean my new baby will, too?

4 doctor answers9 doctors weighed in
Dr. Russell Faust
Dr. Russell Faustanswered
ENT and Head and Neck Surgery 29 years experience
Not necessarily: Family history - mother's and father's, and sibling's - can suggest a predilection for ear infections, but it is only a tendency, not definite. If there is a family history, monitor closely.
CA
A 40-year-old member asked:

How can I prevent inflammation of stomach lining due to blood thinner plavix (clopidogrel)?

2 doctor answers2 doctors weighed in
Dr. Louis Grenzer
Cardiology 55 years experience
Take with food: Do not take the medicine on an empty stomach and it sometimes is helpful to take medicines such as antacids that are used to treat gastritis. Many people can take Plavix (clopidogrel) without problems. Some of the medications can interfere with the action of the Plavix (clopidogrel) so consult your physician.
CA
A 38-year-old member asked:

Could birth control cause stomach pains and breathing problems?

2 doctor answers3 doctors weighed in
Dr. Francine Yep
Family Medicine 31 years experience
Talk with your doc: Any medicine can upset your stomach and cause stomach pains -- including birth control pills. I'm worried because you mentioned breathing problems. Please talk with your doctor right away. Stomach pain and trouble breathing could be acid reflux. But it could also be more serious. Chest pain, shortness of breath, and severe leg pain can be signs of blood clots. Please get help!
West Fargo, ND
A 49-year-old female asked:

4 months ago I had total knee replacements(both) and I still have swelling, burning, sharp needle like pains is this normal? What are the signs if one is allergic to the metal in the knee replacement (both)

1 doctor answer2 doctors weighed in
Dr. Andrew DeGruccio
Orthopedic Surgery 29 years experience
Can be normal: Some pain and swelling can be normal at this stage. May take close to 1 full year for complete resolution with good therapy. Signs of metal allergy include persistent pain and swelling, skin rashes, including hives , and x-ray findings of component loosening. A sample of the metal, provided by the implant company, can be taped to your arm to confirm. Ask your surgeon.
Bonham, TX
A 24-year-old female asked:

Is a heating pad or i've better for kidney pain? Er said I had a UTI but i'm not really having bladder problems, it's just my left kidney.

2 doctor answers5 doctors weighed in
Dr. Roscoe Nelson
Urology 28 years experience
Neither: If it's a stone not much but medication and passing the stone will help. My condolences.

Related questions

A 40-year-old member asked:
1 doctor answer3 doctors weighed in
A 35-year-old member asked:
2 doctor answers1 doctor weighed in
A 46-year-old member asked:
1 doctor answer1 doctor weighed in
A 36-year-old member asked:
1 doctor answer2 doctors weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Aug 6, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.